# SDR CALA2023091802816

- Difficulty date: September 18, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 73,160 hours, 26,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: M1671
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE OVHD STOWAGE BULLNOSE EMERGENCY LIGHT OUT FROM ROW 15 TO 23 FOUND A BAD BATTERRY PACK. REMOVED AND REPLACED BATTERY PACK M1671 IAW AMM 33-51-06. OVHD STOWAGE BIN EMERGENCY LIGHT ON ROW RH 15DEF TO 23DEF OPS CHK GOOD.
